Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking stalopam plus and started sleeping too much with swelling under ear. What to do?

Hi Doctors My mom was not able to sleep for 3-4 days due to some personal tensions, so we consulted a doctor, and he gave Stalopam Plus,Divalproes Sodium Extended Release Tablets USP. Now the condition is, she is able to sleep and infact she is sleeping too much, but we saw that her left portion of her head is paining, there are some swellings in some smaller smaller part of the head and she has swelling under the left ear. Please suggest what to do?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for your query. The medication prescribed contain sedative (clonazepam) and your mother is on a combination of psychotropic medication. Hence, her excess sleep is understandable. However, the swelling is not related to the medication and i would suggest you meet an ENT specialist or general practioner in person to rule out infections or other causes of swellings. Wish her speedy recovery.
Dr Sundar
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor